# SDR SIMA20140916001

- Difficulty date: September 16, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 39,279 hours, 32,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIPS 8A - 12A INOPERATIVE.  R & R NR 5 INVERTER & NR 3 BATTERY IAW AMM 33-51-01 & 33-51-02.  OPERATIONS CHECKED GOOD INVERTER PN 7824-1.
